# SDR ASOA2013073108819

- Difficulty date: July 17, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 295 BETWEEN S26L AND 26R.   REPAIRED IAW SRM 51-21-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
